# SDR VNAA2020060211101

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 40,022 hours, 29,960 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00744
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH SMOKE FOLLOWED BY RT PACK AUTO FAIL WHILE AT GATE.  MAINTENANCE REMOVED AND REPLACED THE AIR CYCLE MACHINE.
